# SDR AUS20020862

- Difficulty date: May 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Amd FALCON900
- Engine: Garrtt TFE7315BR
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3269B0102
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

(AUS) TURBOCOOLER LEAKING OIL. SUSPECT CAUSED BY INTERNAL SEAL FAILURE.
